Time-changes preserving zeta functions

Jaidee, S, Moss, P and Ward, T orcid.org/0000-0002-8253-5767 (2019) Time-changes preserving zeta functions. Proceedings of the American Mathematical Society, 147 (10). pp. 4425-4438. ISSN 0002-9939

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 American Mathematical Society. This is an author produced version of a paper published in Proceedings of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: math.DS; math.DS; math.NT; 37P35 (Primary) 37C30, 11N32 (Secondary)
Dates:
  • Published: October 2019
  • Accepted: 5 February 2019
  • Published (online): 10 June 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jun 2019 15:23
Last Modified: 30 Sep 2019 08:20
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/proc/14574
Related URLs:

Share / Export

Statistics